# SDR A6WA201543331

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Damaged
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS ANTENNA HAS SCRIBE MARKS AROUND ANTENNA EDGE UNDER ALL SIDES, REPAIRED.
